|Abuse of ARV Stocrin.
May 21, 2007
In a recent newspaper article it was reported that teens are crushing and smoking Stocrin to get high? Have u heard of this and what would the efects be?
| Response from Dr. Holodniy
I only saw the same report you did. I am not aware of any research on the topic. Because efavirenz (stocrin) can affect sleep or cause vivid dreams or hallucinations, these effects might be intensified.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.